# SDR SWAA2023090596835

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 54,819 hours, 28,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE IN FWD SERVICED DOOR FELL OUT OF COMPARTMENT<[01] REINSTALLED SLIDE PER MT 725-61-06
